Alert archive / North Dakota / Tornado Warnings in 2025
Tornado Warning 4, NWS Bismarck, ND
NWS Bismarck, ND issued this tornado warning at Jun 20, 2025, 7:38 PM MDT for Grant County, Morton County, North Dakota. It was in force for 27 min. 2 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 20, 2025, 7:38 PM MDT (01:38 UTC)
- Expired
- Jun 20, 2025, 8:05 PM MDT
- In force
- 27 min
- Issued by
- NWS Bismarck, ND
- Area
- Storm-based polygon
- Tornado
- Radar indicated
- Hail
- 0.75 in
Counties Grant County, ND, Morton County, ND
The radar
The Bismarck radar (KBIS), 48 km from the middle of the area, began a volume at 01:41 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 20, 7:45 PM MDT | TSTM WND DMG | 7 Se Almont, ND | Report from New Salem Fire Department of multiple power lines down. Time estimated from radar. |
| Jun 20, 7:47 PM MDT | TSTM WND GST 78 | 5 Sw Judson, ND | 10 meter measured gust NDAWN station New Salem 6NE. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jun 20, 2:46 PM MDT | Severe Thunderstorm Watch | SPC | 6 hr |
The nearest sounding before it
Bismarck Municip, ND (KBIS), launched 00:00Z, 1.6 hours before the alert went out and 53 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1726 J/kg
- Mixed-layer CIN
- -39 J/kg
- Mixed-layer LCL
- 1897 m above ground
- 0-6 km bulk shear
- 52 kt
- 0-1 km storm-relative helicity
- 180 m²/s²
- 0-3 km storm-relative helicity
- 480 m²/s²
- Significant tornado parameter
- 0.5
- Supercell composite
- 26.8
The text
As transmitted.
804
WFUS53 KBIS 210138
TORBIS
NDC037-059-210215-
/O.NEW.KBIS.TO.W.0004.250621T0138Z-250621T0215Z/
BULLETIN - EAS ACTIVATION REQUESTED
Tornado Warning
National Weather Service Bismarck ND
838 PM CDT Fri Jun 20 2025
The National Weather Service in Bismarck has issued a
* Tornado Warning for...
Central Morton County in south central North Dakota...
Northeastern Grant County in south central North Dakota...
* Until 915 PM CDT/815 PM MDT/.
* At 837 PM CDT/737 PM MDT/, a severe thunderstorm capable of
producing a tornado was located over Almont, or 29 miles west of
Mandan, moving east at 65 mph.
HAZARD...Tornado.
SOURCE...Radar indicated rotation.
IMPACT...Flying debris will be dangerous to those caught without
shelter. Mobile homes will be damaged or destroyed.
Damage to roofs, windows, and vehicles will occur. Tree
damage is likely.
* This tornadic thunderstorm will remain over mainly rural areas of
central Morton and northeastern Grant Counties, including the
following locations... Fish Creek Dam and Judson.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.
Heavy rainfall may hide this tornado. Do not wait to see or hear the
tornado. TAKE COVER NOW!
&&
LAT...LON 4659 10156 4677 10163 4687 10113 4660 10101
TIME...MOT...LOC 0137Z 255DEG 58KT 4671 10149
TORNADO...RADAR INDICATED
MAX HAIL SIZE...<.75 IN
$$
HOLLAN2 follow-up statements
270
WWUS53 KBIS 210152
SVSBIS
Severe Weather Statement
National Weather Service Bismarck ND
852 PM CDT Fri Jun 20 2025
NDC037-210201-
/O.CAN.KBIS.TO.W.0004.000000T0000Z-250621T0215Z/
Grant ND-
852 PM CDT Fri Jun 20 2025
...THE TORNADO WARNING FOR NORTHEASTERN GRANT COUNTY IS CANCELLED...
The tornadic thunderstorm which prompted the warning has moved out
of the warned area. Therefore, the warning has been cancelled.
Severe Thunderstorm Warnings remain in effect.
A Severe Thunderstorm Watch remains in effect until 1000 PM CDT for
south central North Dakota.
&&
LAT...LON 4663 10130 4663 10144 4678 10156 4687 10113
4660 10101 4660 10129
TIME...MOT...LOC 0151Z 255DEG 58KT 4676 10120
$$
NDC059-210215-
/O.CON.KBIS.TO.W.0004.000000T0000Z-250621T0215Z/
Morton ND-
852 PM CDT Fri Jun 20 2025
...A TORNADO WARNING REMAINS IN EFFECT UNTIL 915 PM CDT FOR CENTRAL
MORTON COUNTY...
At 851 PM CDT, a severe thunderstorm capable of producing a tornado
was located 11 miles southeast of New Salem, or 15 miles west of
Mandan, moving east at 65 mph.
HAZARD...Tornado.
SOURCE...Radar indicated rotation.
IMPACT...Flying debris will be dangerous to those caught without
shelter. Mobile homes will be damaged or destroyed. Damage
to roofs, windows, and vehicles will occur. Tree damage is
likely.
Locations impacted include...
Almont, Judson, and Fish Creek Dam.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.
Heavy rainfall may hide this tornado. Do not wait to see or hear the
tornado. TAKE COVER NOW!
&&
LAT...LON 4663 10130 4663 10144 4678 10156 4687 10113
4660 10101 4660 10129
TIME...MOT...LOC 0151Z 255DEG 58KT 4676 10120
TORNADO...RADAR INDICATED
MAX HAIL SIZE...<.75 IN
$$
HOLLAN760
WWUS53 KBIS 210205 RRA
SVSBIS
Severe Weather Statement
National Weather Service Bismarck ND
905 PM CDT Fri Jun 20 2025
NDC059-210213-
/O.CAN.KBIS.TO.W.0004.000000T0000Z-250621T0215Z/
Morton ND-
905 PM CDT Fri Jun 20 2025
...THE TORNADO WARNING FOR CENTRAL MORTON COUNTY IS CANCELLED...
The tornado threat has diminished and the Tornado Warning has been
cancelled. However, damaging winds remain likely and a Severe
Thunderstorm Warning remains in effect for the area.
A Severe Thunderstorm Watch remains in effect until 1000 PM CDT for
south central North Dakota.
Remember, a Severe Thunderstorm Warning still remains in effect.
&&
LAT...LON 4663 10130 4663 10144 4678 10156 4687 10113
4660 10101 4660 10129
TIME...MOT...LOC 0202Z 255DEG 58KT 4680 10096
$$
TELKENWhat forecasters said that day
The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Bismarck, ND wrote its last area forecast discussion before this tornado warning went out at Jun 20, 6:00 PM MDT, 1 hour 38 minutes earlier. Its key messages:
- Scattered to numerous severe thunderstorms (risk level 3 out of 5) are possible late this evening into the overnight hours. The main hazards will be very large hail up to the size of tennis balls, damaging wind gusts to 80 mph, and a few tornadoes. A strong tornado is possible along the I-94 corridor from around Bismarck to Jamestown.
- There is a marginal risk (level 1 out of 5) for severe weather both Saturday and Sunday. Cooler and breezy conditions are expected Sunday.
- The active weather pattern continues, with additional chances for showers and thunderstorms next week along with temperatures trending cooler.
Area forecast discussion, Jun 20, 6:00 PM MDT, 1 hour 38 minutes before
Area Forecast Discussion National Weather Service Bismarck ND 700 PM CDT Fri Jun 20 2025 .KEY MESSAGES... - Scattered to numerous severe thunderstorms (risk level 3 out of 5) are possible late this evening into the overnight hours. The main hazards will be very large hail up to the size of tennis balls, damaging wind gusts to 80 mph, and a few tornadoes. A strong tornado is possible along the I-94 corridor from around Bismarck to Jamestown. - There is a marginal risk (level 1 out of 5) for severe weather both Saturday and Sunday. Cooler and breezy conditions are expected Sunday. - The active weather pattern continues, with additional chances for showers and thunderstorms next week along with temperatures trending cooler. && .MESOSCALE... Issued at 539 PM CDT Fri Jun 20 2025 21Z surface analysis shows a low pressure near the ND/SD/MT border intersection with an eastward extending warm front and northeastward extending stationary front. The air mass to the north of the stationary front is much drier and more stable as indicated by lower to mid 50s dewpoints and a field of billow clouds with very limited vertical growth per satellite imagery. Recent observed soundings from Bismarck and New England via the ICECHIP research group show modest residual mixed layer capping with CAPE around 1500-2500 J/kg. Kinematics are very impressive though, with 0-6 km shear around 55 kts and long hodographs with strong concavity in the lowest 1-3 km. The New England hodograph would suggest a higher potential for streamwise vorticity that could locally support tornadogenesis with any discrete storm. However, severe storms ongoing in southeast Montana as of this writing are already showing signs of clustering, but remain semi-discrete. As long as storms remain at least semi- discrete, very large hail and tornadoes will be the primary hazard. But as soon as upscale growth occurs and transitions storm mode to linear, we could be looking at an intense bow echo/QLCS with +80 mph gusts and a few brief embedded tornadoes given 0-3 km shear around 30-40 kts, DCAPE around 1500 J/kg, and low level SR inflow opposing mean storm motion. Between 7 and 9 PM CDT, several CAMs suggest robust convection along and between the Highway 200 and Interstate 94 corridors in response to increasing low level warm air advection/moisture transport. Despite shear/deep layer wind vector orientation parallel to the boundary, there may be a short window for discrete storms that could also pose a very large hail and tornado threat. But confidence on storms initializing prior to the arrival of the anticipated stronger linear complex arriving in central North Dakota later this evening is low to medium at best. && .UPDATE... Issued at 659 PM CDT Fri Jun 20 2025 Forecast thinking for this evening's severe threat remains unchanged from earlier Mesoscale Discussion above. The most intense supercell has remained just across the South Dakota border thus far, and right moving Bunkers vectors would keep it just south. Storms to the north are showing signs of intensifying though. The most likely outcome is for congealing into a linear system with bowing segments as it approaches south central North Dakota mid to late evening. We are also now starting to see attempts at convective initiation along an elevated warm front southwest of Jamestown. If convection can become fully established in this part of the state, explosive growth into severe convection could occur. && .DISCUSSION... Issued at 255 PM CDT Fri Jun 20 2025 Currently, broad upper level ridge anchored just east of the Great Plains today, with ridging over eastern North Dakota and southwest flow aloft across the western Dakotas. An elevated Severe Weather risk remains for much of western and central North Dakota this afternoon and evening, with robust CAPE and wind shear. Height falls will start to spread across the western Dakotas later this afternoon and evening as a mid level S/WV lifts northeast into the region. CAMs have been fluctuating the past several hours, but it appears a more likely scenario is for convection initializing across southeast Montana/southwestern North Dakota just ahead of the wave, then moving/propagating east-northeast into western and central ND by around and after 22-23z or so, along to just north of a west to east orientated warm front. Noticed a CU field flaring up in southeast MT the past hour. The chances for initial discrete convection over south central and southeastern ND appears minimal with BUFKIT sounding analysis indicating a rather stout capping inversion. At the same time, hodographs south central and southeast along the warm front continue to depict favorable shear/helicity highly favorable for rotating storms and possible tornadoes, especially if convection remains discrete and lasts into the evening when hodographs become even more supportive of strong low level rotation. But, as mentioned, CAMs support convective initialization southwest, morphing into a wind threat if bowing lines form. Will need to monitor closely for storm mode through the evening as anything sfc based south central/southeast could become problematic. Models take storms quickly east out of our area by around 06z tonight, though another embedded wave may lead to additional thunderstorm activity west overnight and into Saturday morning. A few elevated strong to severe storms could be possible with this activity as MUCAPE is forecast to still range from 1000 to 2000 J/kg with deep layer shear remaining robust up to 60 knots. These storms may continue or re-develop into Sat afternoon across the north along an instability gradient but are favored to remain elevated in nature. Large hail would likely be the main threat with this activity but a few damaging wind gusts would also be possible. Instability on Saturday is much stronger further south, but limited forcing and capping should keep convection from developing there. Strong southwest flow aloft on Sunday with multiple embedded S/WVs moving through in flow aloft will maintain a chance for showers and thunderstorms. Despite cooler conditions and less CAPE, cannot rule out a marginal risk (via SPC) for a few strong storms with 0-6km shear ranging from 50-75 kts. Any CAPE will be decreasing from west to east though, so any robust storms would have to be within the trailing instability corridor. Upper trough over the western CONUS next week will maintain southwest flow aloft and an active weather pattern. Temperatures trend cooler Sunday and onwards, with continued chances for showers and a few thunderstorms each day. Windy conditions also for Sunday as the initial cold front moves through the general region. && .AVIATION /00Z TAFS THROUGH 00Z SUNDAY/... Issued at 659 PM CDT Fri Jun 20 2025 Scattered to numerous strong to severe thunderstorms are possible across much of western and central North Dakota this evening, especially across the southern half of the area. The most intense storms will be capable of very large hail and wind gusts as high as 60-65 kts. Categorical visibility restrictions can be expected with any storm. Another batch of thunderstorms could cross northwest North Dakota early Saturday morning, but these are less likely to be severe. MVFR/IFR ceilings are forecast to develop across much of western and north central North Dakota later tonight into Saturday morning, and patchy fog cannot be ruled out at any location. Outside of storms, winds will mostly be northerly to easterly around 10 kts. && .BIS WATCHES/WARNINGS/ADVISORIES... None. && MESOSCALE...Hollan UPDATE...Hollan DISCUSSION...NH AVIATION...Hollan
Hazardous weather outlook, Jun 20, 6:18 PM MDT, 1 hour 20 minutes before
Hazardous Weather Outlook National Weather Service Bismarck ND 718 PM CDT Fri Jun 20 2025 NDZ010>013-017>023-025-031>037-040>048-050-051-220030- Mountrail-Ward-McHenry-Pierce-McKenzie-Dunn-Mercer-Oliver-McLean- Sheridan-Wells-Foster-Golden Valley-Billings-Stark-Morton- Burleigh-Kidder-Stutsman-Slope-Hettinger-Grant-Bowman-Adams-Sioux- Emmons-Logan-La Moure-McIntosh-Dickey- 718 PM CDT Fri Jun 20 2025 /618 PM MDT Fri Jun 20 2025/ This Hazardous Weather Outlook is for portions of north central North Dakota, northwest North Dakota, south central North Dakota, southeast North Dakota, and southwest North Dakota. .DAY ONE...Tonight Numerous severe thunderstorms are possible this evening and tonight. Very large hail up to tennis ball size, damaging winds to 80 mph, and a few tornadoes are all possible. A tornado or two could become strong along the Interstate 94 corridor from around Bismarck to Jamestown. .DAYS TWO THROUGH SEVEN...Saturday through Thursday Isolated severe thunderstorms are also possible on Saturday and Sunday. .SPOTTER INFORMATION STATEMENT... Spotters are encouraged to report severe weather to the National Weather Service at 701-223-4582. NDZ001>005-009-220030- Divide-Burke-Renville-Bottineau-Rolette-Williams- 718 PM CDT Fri Jun 20 2025 This Hazardous Weather Outlook is for portions of north central North Dakota and northwest North Dakota. .DAY ONE...Tonight Scattered severe thunderstorms are possible this evening and tonight. Large hail up to golf ball size and damaging winds to 70 mph are the main expected hazards. .DAYS TWO THROUGH SEVEN...Saturday through Thursday Isolated severe thunderstorms are also possible on Saturday and Sunday. .SPOTTER INFORMATION STATEMENT... Spotters are encouraged to report severe weather to the National Weather Service at 701-223-4582. Hollan
In the hours before
Local storm report, Jun 20, 7:10 PM MDT, 28 minutes before
Preliminary Local Storm Report
National Weather Service Bismarck ND
810 PM CDT Fri Jun 20 2025
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0807 PM Hail 1 SE Jamestown 46.90N 98.70W
06/20/2025 E3.00 Inch Stutsman ND Public
Report from mPING: Tea Cup (3.00 in.).
&&Local storm report, Jun 20, 7:12 PM MDT, 26 minutes before
Preliminary Local Storm Report
National Weather Service Bismarck ND
812 PM CDT Fri Jun 20 2025
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0755 PM Tstm Wnd Gst 5 S Lefor 46.60N 102.55W
06/20/2025 M63 MPH Hettinger ND Public
weather station.
&&
rkLocal storm report, Jun 20, 7:13 PM MDT, 25 minutes before
Preliminary Local Storm Report
National Weather Service Bismarck ND
813 PM CDT Fri Jun 20 2025
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0805 PM Hail Jamestown 46.91N 98.71W
06/20/2025 M2.50 Inch Stutsman ND NWS Employee
Ongoing at time of report.
&&
rkLocal storm report, Jun 20, 7:26 PM MDT, 12 minutes before
Preliminary Local Storm Report
National Weather Service Bismarck ND
826 PM CDT Fri Jun 20 2025
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0817 PM Tstm Wnd Gst 9 NNW New Leipzig 46.50N 101.99W
06/20/2025 M94 MPH Grant ND Mesonet
10 meter wind gust NDAWN Elgin 10NW.
&&
MEJLocal storm report, Jun 20, 7:33 PM MDT, 5 minutes before
Preliminary Local Storm Report
National Weather Service Bismarck ND
833 PM CDT Fri Jun 20 2025
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0825 PM Hail 2 N Jamestown 46.94N 98.71W
06/20/2025 M3.00 Inch Stutsman ND Public
Public phone call. Picture also sent vis
email.
&&
rkLocal storm report, Jun 20, 7:34 PM MDT, 4 minutes before
Preliminary Local Storm Report
National Weather Service Bismarck ND
834 PM CDT Fri Jun 20 2025
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0825 PM Tstm Wnd Gst 15 SSW Leith 46.16N 101.77W
06/20/2025 M71 MPH Grant ND Mesonet
10 meter measured wind gust NDAWN Pretty
Rock 2E.
&&
MEJThe office that day
Everything else NWS Bismarck, ND issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 20, 6:09 PM MDT | Severe Thunderstorm Warning | BIS | Adams, Bowman, Hettinger, Slope | 66 min |
| Jun 20, 6:19 PM MDT | Severe Thunderstorm Warning | BIS | Billings, Dunn, Stark | 26 min |
| Jun 20, 6:30 PM MDT | Severe Thunderstorm Warning | BIS | Billings, Dunn, Slope, Stark | 60 min |
| Jun 20, 6:42 PM MDT | Special Weather Statement | BIS | Stutsman | 18 min |
| Jun 20, 6:46 PM MDT | Severe Thunderstorm Warning | BIS | Stutsman | 59 min |
| Jun 20, 7:03 PM MDT | Severe Thunderstorm Warning | BIS | Adams, Grant, Hettinger, Morton, Sioux, Stark | 57 min |
| Jun 20, 7:04 PM MDT | Severe Thunderstorm Warning | BIS | Dunn, McLean, Mercer, Morton, Oliver, Stark | 56 min |
| Jun 20, 7:10 PM MDT | Severe Thunderstorm Warning | BIS | Stutsman | 53 min |
| Jun 20, 7:13 PM MDT | Severe Thunderstorm Warning | BIS | Dunn, Mercer, Morton, Stark | 32 min |
| Jun 20, 7:20 PM MDT | Severe Thunderstorm Warning | BIS | Grant, Morton | 25 min |
| Jun 20, 7:25 PM MDT | Severe Thunderstorm Warning | BIS | LaMoure, Stutsman | 40 min |
| Jun 20, 7:31 PM MDT | Tornado Warning | BIS | Stutsman | 29 min |
| Jun 20, 7:40 PM MDT | Tornado Warning | BIS | LaMoure, Stutsman | 35 min |
| Jun 20, 7:45 PM MDT | Severe Thunderstorm Warning | BIS | Morton, Oliver | 30 min |
| Jun 20, 7:48 PM MDT | Severe Thunderstorm Warning | BIS | Grant, Morton, Sioux | 27 min |
| Jun 20, 7:55 PM MDT | Tornado Warning | BIS | Burleigh, McLean, Morton, Oliver | 35 min |
| Jun 20, 7:58 PM MDT | Severe Thunderstorm Warning | BIS | Burleigh, Emmons, Morton, Oliver | 62 min |
| Jun 20, 8:01 PM MDT | Severe Thunderstorm Warning | BIS | Burleigh, McHenry, McLean, Mercer, Oliver, Sheridan and 1 more | 44 min |
| Jun 20, 8:15 PM MDT | Tornado Warning | BIS | LaMoure, Stutsman | 30 min |
| Jun 20, 8:19 PM MDT | Severe Thunderstorm Warning | BIS | Emmons, Sioux | 56 min |
| Jun 20, 8:36 PM MDT | Severe Thunderstorm Warning | BIS | Burleigh, Emmons, Kidder, Logan, Stutsman | 54 min |
| Jun 20, 8:37 PM MDT | Tornado Warning | BIS | Burleigh, Sheridan | 23 min |
| Jun 20, 8:40 PM MDT | Tornado Warning | BIS | LaMoure | 35 min |
| Jun 20, 8:44 PM MDT | Severe Thunderstorm Warning | BIS | Burleigh, McHenry, McLean, Mercer, Oliver, Pierce and 2 more | 61 min |
| Jun 20, 9:00 PM MDT | Tornado Warning | BIS | Burleigh, Sheridan | 30 min |
| Jun 20, 9:07 PM MDT | Tornado Warning | BIS | Kidder, Stutsman | 38 min |
| Jun 20, 9:12 PM MDT | Severe Thunderstorm Warning | BIS | Dickey, McIntosh | 33 min |
| Jun 20, 9:21 PM MDT | Severe Thunderstorm Warning | BIS | Foster, Kidder, LaMoure, Logan, Stutsman, Wells | 54 min |
| Jun 20, 9:29 PM MDT | Tornado Warning | BIS | Stutsman | 31 min |
| Jun 20, 9:36 PM MDT | Tornado Warning | BIS | Sheridan, Wells | 24 min |
| Jun 20, 9:40 PM MDT | Severe Thunderstorm Warning | BIS | Dickey | 50 min |
| Jun 20, 9:42 PM MDT | Tornado Warning | BIS | Foster | 18 min |
| Jun 20, 9:46 PM MDT | Tornado Warning | BIS | Wells | 29 min |
| Jun 20, 9:48 PM MDT | Severe Thunderstorm Warning | BIS | Burleigh, Kidder, Sheridan, Wells | 57 min |
| Jun 20, 10:05 PM MDT | Areal Flood Advisory | BIS | Burleigh, McLean, Sheridan | 5 hr |
| Jun 20, 10:10 PM MDT | Severe Thunderstorm Warning | BIS | Foster, Kidder, Stutsman, Wells | 65 min |
| Jun 20, 10:12 PM MDT | Severe Thunderstorm Warning | BIS | LaMoure | 33 min |
| Jun 20, 10:36 PM MDT | Severe Thunderstorm Warning | BIS | Kidder, Stutsman | 54 min |
| Jun 20, 11:09 PM MDT | Severe Thunderstorm Warning | BIS | Foster, Kidder, Stutsman, Wells | 66 min |
| Jun 20, 11:25 PM MDT | Severe Thunderstorm Warning | BIS | Stutsman | 50 min |
Nearby
Tornado Warnings in North Dakota, 2025Every tornado warning in 2025Tornadoes in 2025
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.